On Stability of Linear Neutral Differential Equations with Variable Delays

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We present a review of known stability tests and new explicit exponential stability conditions for the linear scalar neutral equation with two delays x˙ (t) − a(t) x˙ (g(t)) + b(t) x(h(t)) = 0 , where | a(t) | < 1 , b(t) ⩾ 0 , h(t) ⩽ t, g(t) ⩽ t, and for its generalizations, including equations with more than two delays, integro-differential equations and equations with a distributed delay.

Original languageEnglish
Pages (from-to)863-891
Number of pages29
JournalCzechoslovak Mathematical Journal
Volume69
Issue number3
DOIs
StatePublished - 1 Sep 2019

Keywords

  • 34K06
  • 34K20
  • 34K40
  • 45J05
  • distributed delay
  • exponential stability
  • integro-differential equation
  • neutral equation
  • solution estimate

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'On Stability of Linear Neutral Differential Equations with Variable Delays'. Together they form a unique fingerprint.

Cite this